I'm interested in hearing from anyone who has suffered from extreme panic attacks that are possibly associated with wearing off.
My brother is currently experiencing a panic attack at around 4pm every day and then one during the evening. I think he also gets them around lunchtime as well. It is really hitting a crisis point at the moment, so any feedback or advice would be very welcome.
We are wondering if it could be associated with the drugs Paxam or Azilect.
Here are his current medications. He is 46 and has had Parkinson's for three years:
1. 5:30am - 1 X 200mg Stalevo, 1mg Azilect
2. 9am - 150mg Stalevo
3. From then on, every 3 1/2 hours he takes Levadopa (200mg at the start of the day and then 150mg after that)
4. At bedtime he takes two Paxams.
5. He has also been taking two more Paxams during the day to ward off panic attacks - is this advisable? I know this is a drug commonly used as a muscle relaxant and for epilepsy. His doctor said he would rather him reach for an extra Paxan than for more Levadopa though.
Like I said, it has really hit a crisis point and we can only see his specialist once every four months here in Aus.
Thank you - any advice would be greatly appreciated.